Deformations of theta divisors and the rank quadrics problem
Compositio Mathematica, Tome 76 (1990) no. 3, pp. 367-398
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__76_3_367_0,
author = {Smith, Roy and Varley, Robert},
title = {Deformations of theta divisors and the rank $4$ quadrics problem},
journal = {Compositio Mathematica},
pages = {367--398},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {76},
number = {3},
mrnumber = {1080008},
zbl = {0745.14012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__76_3_367_0/}
}
TY - JOUR AU - Smith, Roy AU - Varley, Robert TI - Deformations of theta divisors and the rank $4$ quadrics problem JO - Compositio Mathematica PY - 1990 SP - 367 EP - 398 VL - 76 IS - 3 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__76_3_367_0/ LA - en ID - CM_1990__76_3_367_0 ER -
Smith, Roy; Varley, Robert. Deformations of theta divisors and the rank $4$ quadrics problem. Compositio Mathematica, Tome 76 (1990) no. 3, pp. 367-398. http://geodesic.mathdoc.fr/item/CM_1990__76_3_367_0/